My girlfriend thinks I'm not interested in her anymore! What can I do?
Phillip; You must stay on your medication for start. Show your girlfriend the papers on it and it well show that this is a side effect of the medications and the doctors are very familiar with this problem and can give you something to help. Or they may even change your medication or add something to it. Try and get in soon or see if you can talk to the doctor or nurse over the phone and let them know the problems and the doctor may just call something in. But it is very Important that you continue with the medication until the doctor says otherwise. this is fixable Chuck1957
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2011 • 3 answers
Posted 15 May 2012 • 5 answers
Posted 23 Mar 2013 • 4 answers
Posted 22 Apr 2016 • 1 answer
Posted 22 Feb 2017 • 1 answer